# SDR FDEA201006282333

- Difficulty date: June 28, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651822085
- Condition: Damaged
- Location: Bs 480 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER SPACING OF FASTENERS IN SKIN AT BS 480 BETWEEN STRINGERS 28L AND 27L. CUT OUT DAMAGED TEARSTRAP DIM 1" X 4" IAW SRM 53-30-4 FIG 6. FABRICATED   TEARSTRAP REPAIR FROM 2024 T-3 .063" DIM 13 1/2" X 4 3/4" AND FILLER FROM 2024 T-3 .063"   DIM 3 1/2" X 7/8" IAW SRM 53-30-4 FIG 6. INSTALLED TEARSTRAP REPAIR AND FILLER IAW  SRM 51-30-2 AND 53-30-4 FIG 6 REV 103.
